# SDR USAA070530

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Bs 277-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 277 TO 360 RBL 60 ST 17R HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-10-02; CORR LEVEL 2; TASK C53-107-02, DEFECT SIZE:  10 INCHES.
